From the oncologist, Dr, Jenna Adelmant:
“Nada”….In a few words, we are at the “wait-and-see” stage. Evidently, the radiation continues to have an impact even after therapy sessions have concluded. Then, time is required for the body to be affected and show the impact of the radiation therapy, all of which takes a couple of months. The oncologist feels we will reach that point late in the year, late fall, likely the end of November or early December. At that point, blood tests and PSA evaluation will give us the results we are hoping for, looking for….a low PSA count.
Otherwise, everything seems to be unfolding as expected: extreme FATIGUE is a normal side effect and should begin subsiding about 6-8 weeks after the last treatment, June 13th. She feels a 3-week European holiday in September is acceptable as by then, the negative side effects of radiation therapy should be in the past. However, she reminds me that there may be medical insurance restrictions relating to pre-existing medical conditions. Nadia will follow up in the next few weeks.
For now, it looks like things are in order and going as they should be…we can only hope and/or pray depending on one’s credos and philosophies.
Again thank you everyone for the notes, cards, well-wishes and hopes and prayers. We are in that stage now. I can say this, if fatigue is the worst of my side effects, then I can live with these.